# SDR UALA2009123004055

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 81,060 hours, 9,884 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 363674
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROW 45 TO 53 LEFT SIDE INOP, NOTICED WHILE OP CHECKING SEAT 33C.  REPLACED EMERGENCY LIGHT LAMP STRIP. EMERGENCY LIGHTS OPS CHECKS OKAY.
